# SDR DALA2021102006500

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 LH ENG DRAG FTG CLAMP UP SECTION 04 DAMAGES FOUND ON OPEN HOLES AS FOLLOWS: HOLE#1 CORROSION ON SKIN BTW 5 -7 HRS POSITION; HOLE #2 CORROSION ON SKIN/FITTING BTW 4 - 1 CLOCK POSITION, GOUGE ON SKIN BTW 7 - 10 CLOCK POS, GOUGE ON FITTING BTW 12 - 2 CLOCK POSITION ; HOLE #3 CORROSION ON SKIN BTW 9 - 4 CLOCK, CORROSION ON FITTING AT 10 CLOCK AND AT 6 CLOCK POS ; HOLE #4 CORROSION ON SKIN/FITTING BTW 9 - 5 CLOCK POS ; HOLE #5 CORROSION ON SKIN BTW 4 - 7 CLOCK POS AND BTW 8 - 10 CLOCK POS, SCRATCH ON 7 CLOCK POSITION ON SKIN/FITTING ; HOLE #6 CORROSION ON SKIN BTW 4 - 11 CLOCK POS, CORROSION ON FITTING BTW 4 - 6 CLOCK POS , SCRATCH ON SKIN/FITTING AT 11 CLOCK POS, SCRATCH ON SKIN/FITTING AT 10 CLOCK POS ; HOLE #7 CORROSION ON SKIN BTW 4 - 1 CLOCK POS , CORROSION ON FITTING BTW 4 - 11 CLOCK POS ; HOLE #8 CORROSION ON SKIN/FITTING ALL AROUND BORE HOLE ; HOLE #9 CORROSION ON SKIN BTW 11 - 1 CLOCK POSITION ; HOLE #10 CORROSION ON FITTING BTW 6 - 4 CLOCK POSITION (IN REF TASK CARD). CORRECTIVE ACTION: SUMMARY OF NRC00276 OPEN HOLES AT LH ENG DRAG FTG AS FOLLOW: HOLE #1, HOLE #2, HOLE #3, HOLE #4, HOLE #5, HOLE #6, HOLE #7, HOLE #8, HOLE #9 AND HOLE #10 WERE REPAIRED PER ER/A 594900-14AD REV:ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI-57-21-509 REV 4. (1989604)
